Transmission-Dependent Tolerance to Multiclonal Plasmodium falciparum Infection.

Färnert, A; Williams, TN; Mwangi, TW; Ehlin, A; Fegan, G; Macharia, A; Lowe, BS; Montgomery, SM; Marsh, K; (2009) Transmission-Dependent Tolerance to Multiclonal Plasmodium falciparum Infection. The Journal of infectious diseases, 200 (7). pp. 1166-75. ISSN 0022-1899 DOI: https://doi.org/10.1086/605652

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1086/605652

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar